# SDR FDEA202012023017

- Difficulty date: December 2, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 71,982 hours, 27,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Part serial: 2039428
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR GUST LOCK COLLAR BROKEN.  REMOVED BROKEN PIECES OF GUST LOCK AND HARDWARE FROM DOOR HINGE AREA.  REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK COLLAR, AS PER AMM 52-11-08-4.  CHECKS OK.
